RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 890–900 (Mi de1902)  

Partial Differential Equations

Pseudodifferential operators in $R^n$. I

A. A. Kuleshov

V. I. Lenin Belorusskii State University

Full text: PDF file (1128 kB)

Bibliographic databases:
UDC: 517.946
Received: 11.06.1971

Citation: A. A. Kuleshov, “Pseudodifferential operators in $R^n$. I”, Differ. Uravn., 9:5 (1973), 890–900

Citation in format AMSBIB
\Bibitem{Kul73}
\by A.~A.~Kuleshov
\paper Pseudodifferential operators in $R^n$.~I
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 890--900
\mathnet{http://mi.mathnet.ru/de1902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=331125}
\zmath{https://zbmath.org/?q=an:0256.35074}


Linking options:
  • http://mi.mathnet.ru/eng/de1902
  • http://mi.mathnet.ru/eng/de/v9/i5/p890

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:36
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019